to participate download our app

Jan 9
18:45
I know it’s can be normal to get sore breasts when you start a new pill but I have now been on cerazette for 4 weeks and I was on Yasmin before that. My breasts have become extremely sore the last few days and I feel sore round my hips and pelvic area. I’m also having problems with constipation. Am I just worrying for nothing? I keep reading about a lot of woman falling pregnant on cerazette! 💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊⏱ Brand: Cerazette
 
4
Jan 9
18:50
If you’ve been taking your pills correctly then you have nothing to worry about.
1
Jan 9
20:00
Thanks, Iv got bad pelvic pain aswell, sore to the touch, I can’t see anything about that being a side effect?
 
Jan 9
20:19
@lili88 that’s probably unrelated to the pill, get it checked out x
 
Jan 9
20:45
Maybe, but Iv just noticed I am expressing milk! I haven’t been able to do that since my daughter was a newborn over a year ago! I’ll buy a test tomorrow! X
 

to write your comment download our app